# SDR 95ZZZX2527

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722MB
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 1564T1005
- Condition: Defective
- Location: Nr 2 Eng Fuel
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT FAILURE OF N2 BEEP OF NR 2 ENGINE.  INSTALLED OVERHAULED ACTUATOR.  CIRCUIT BREAKER TRIPPED, ACTUATOR WAS CAUSE.  REPLACED DIODE AND INSTALLED SECOND ACTUATOR FUNCTION CHECK GOOD.  11-23-94 ACTT 3938.0.
